| Model Number |
MMT-751LNAH |
| Medical Device Problem Codes |
Device Difficult to Program or Calibrate (1496); Obstruction of Flow (2423); Battery Problem (2885); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/07/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump buttons were less responsive and was sticking.Customer stated insulin pump had no delivery alert, crack at back, changing battery more frequently.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.
Additional Manufacturer Narrative
Device received with all buttons responding properly.No damage on keypad assembly.No unlocked j2/lcd keypad connector.Device received with all operating currents within specification and passed functional testing including the rewind, basic occlusion test, occlusion test, prime/a33 test, excessive no delivery test and displacement test.No unexpected low battery alarm anomalies noted.No excessive no delivery/occlusion alarm noted.Device received with cracked case, cracked case at the display window corners, cracked lcd window, missing end cap sticker, stained address/serial number label and cracked reservoir tube lip.The test infusion set and reservoir does lock into place.(b)(4).